MAUDE Adverse Event Report: EBI, LLC. BIOMET EBI BONE HEALING SYSTEM SFLX 2 THERAPEUTIC TREATMENT COIL; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET EBI BONE HEALING SYSTEM SFLX 2 THERAPEUTIC TREATMENT COIL; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1068226
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had a skin irritation and discomfort while treating with the bhs device and coil.The patient explained the unit is causing a rash and causing a burning sensation.The irritation is on the ankle where she wears the coil.The patient advised the pain started about 1 week ago, the patient rated the pain as an 10 on a scale of 1 to 10, with 10 being the highest and on the surface of the skin.The patient claims the pain subsides a little when she is not treating.The patient has not increased her daily activities and did not seek medical treatment.The patient is using benadryl cream on the affected area.The patient will contact her doctor and call customer service back with an update.The patient was advised to pause treatment until the pain subsides then conduct a time test.The patient stopped wearing the stimulator and it is healing.No further consequences have been reported at this time.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Additional Manufacturer Narrative
Corrections - b4: date of this report added, b5: updated the product was not returned for evaluation, d3: manufacturer address and email address, d7a, g1: contact office and manufacturer site, g3, g6: report type additional information - h6: device code, h10: additional narrative, h11.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient had a skin irritation and discomfort while treating with the bhs device and coil.The patient explained the unit is causing a rash and causing a burning sensation.The irritation is on the ankle where she wears the coil.The patient advised the pain started about 1 week ago, the patient rated the pain as an 10 on a scale of 1 to 10, with 10 being the highest and on the surface of the skin.The patient claims the pain subsides a little when she is not treating.The patient has not increased her daily activities and did not seek medical treatment.The patient is using benadryl cream on the affected area.The patient will contact her doctor and call customer service back with an update.The patient was advised to pause treatment until the pain subsides then conduct a time test.The patient stopped wearing the stimulator and it is healing.No further consequences have been reported at this time.The coil was not returned for evaluation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Udi related data quality updates only - a supplemental report is being submitted to address the discrepancies between fda medwatch form 3500a and gudid.Corrections: d1: brand name, d2a: device common name, d4: model number, g4: pma/510(k)#, h4: device manufacture date, h5: labeled for single use, h6: evaluation codes.Additional information: b4: date of this report, g3: date received by manufacturer.

Brand Name
BIOMET EBI BONE HEALING SYSTEM SFLX 2 THERAPEUTIC TREATMENT COIL
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key17951132
Report Number0002242816-2023-00110
Device Sequence Number7623539
Product Code LOF
UDI-Device Identifier00812301020515
UDI-Public00812301020515
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P790002
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1068226
Device Catalogue Number1068226
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/17/2023
Supplement Report FDA Received Date06/07/2024
08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Patient Age56 YR
Patient SexFemale
Patient EthnicityNon Hispanic